# SDR SWIA201232465

- Difficulty date: November 28, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N290SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120317
- Aircraft time: 36,721 hours, 53,489 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT I/B WING NR 8 STRINGER CRACKED AT FIRST PANEL I/B OF NACELLE.  (C-CHECK)  REPAIRED RIGHT I/B WING NR 8 STRINGER AT FIRST PANEL I/B OF NACELLE IAW SRM.
